# SDR AALA20072058

- Difficulty date: October 28, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX  INFLIGHT T1770/28OCT  - FLIGHT ATTENDANTS REPORTED BLUE SMOKE OR HAZE IN CABIN AND ODOR NOTED IN COCKPIT.  RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  FOUND OIL IN APU INLET.  ACCOMPLISHED PACK BURN OUT AND REPLACED BOTH COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
